Alert archive / Indiana / Flash Flood Warnings in 2015

Flash Flood Warning 33, NWS Louisville, KY

June 26, 20154 counties in Indiana

NWS Louisville, KY issued this flash flood warning at Jun 26, 2015, 12:23 AM EDT for 4 counties in Indiana. It was in force for 3 hr. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 26, 2015, 12:23 AM EDT (04:23 UTC)
Expired
Jun 26, 2015, 3:15 AM EDT
In force
3 hr
Issued by
NWS Louisville, KY
Area
Storm-based polygon
Flood severity
None

Counties Crawford County, IN, Harrison County, IN, Orange County, IN, Washington County, IN

The radar

The Louisville radar (KLVX), 51 km from the middle of the area, began a volume at 04:27 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 26, 1:00 AM EDTFLASH FLOODFrench Lick, INSOME COUNTY ROADS FLOODED.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 37 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 00:00Z, 4.4 hours before the alert went out and 234 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 00:00Z on 2015-06-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 193 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 00:00Z on 2015-06-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 42 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
193 J/kg
Mixed-layer CIN
-36 J/kg
Mixed-layer LCL
1116 m above ground
0-6 km bulk shear
39 kt
0-1 km storm-relative helicity
42 m²/s²
0-3 km storm-relative helicity
84 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.8

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

723 
WGUS53 KLMK 260423
FFWLMK
INC025-061-117-175-260715-
/O.NEW.KLMK.FF.W.0033.150626T0423Z-150626T0715Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE LOUISVILLE KY
1223 AM EDT FRI JUN 26 2015

THE NATIONAL WEATHER SERVICE IN LOUISVILLE HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  NORTHEASTERN CRAWFORD COUNTY IN SOUTH CENTRAL INDIANA...
  NORTHERN HARRISON COUNTY IN SOUTH CENTRAL INDIANA...
  ORANGE COUNTY IN SOUTH CENTRAL INDIANA...
  SOUTHWESTERN WASHINGTON COUNTY IN SOUTH CENTRAL INDIANA...

* UNTIL 315 AM EDT

* AT 1216 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
  VERY HEAVY RAINFALL FROM NUMEROUS THUNDERSTORMS OVER THE WARNED
  AREA. DOPPLER RADAR HAS ALREADY ESTIMATED 1 TO 2 INCHES OF RAIN IN
  THE LAST HOUR IN PARTS OF THE WARNED AREA...AND AT LEAST ANOTHER 1
  TO 2 INCHES IS EXPECTED IN A SHORT PERIOD OF TIME WHICH COULD
  RESULT IN FLASH FLOODING. INDIVIDUAL STORMS WERE MOVING EAST-
  SOUTHEAST AROUND 25 MPH BUT STORMS WERE MOVING OVER THE SAME
  LOCATIONS WHICH WILL INCREASE THE FLASH FLOOD THREAT.

* LOCATIONS IMPACTED INCLUDE...CORYDON...ENGLISH...PAOLI...
  FREDERICKSBURG...HARDINSBURG...CHAMBERSBURG...AND ROSEBUD. 

  FLASH FLOOD PRONE AREA IN THIS WARNING...
  INTERSECTION OF APPLE LANE AND KINGS LANE OVERFLOWS DUE TO LOW
  LYING AREA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE INTO
AREAS WHERE THE WATER COVERS THE ROADWAY. FLOOD WATERS ARE USUALLY
DEEPER THAN THEY APPEAR. JUST ONE FOOT OF FLOWING WATER IS POWERFUL
ENOUGH TO SWEEP VEHICLES OFF THE ROAD. WHEN ENCOUNTERING FLOODED
ROADS MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN.

&&

LAT...LON 3856 8605 3833 8603 3833 8601 3831 8601
      3830 8600 3814 8595 3840 8669 3869 8668

$$

TWF
2 follow-up statements
654 
WGUS73 KLMK 260548
FFSLMK

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
148 AM EDT FRI JUN 26 2015

INC025-061-117-175-260715-
/O.CON.KLMK.FF.W.0033.000000T0000Z-150626T0715Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
WASHINGTON IN-ORANGE IN-HARRISON IN-CRAWFORD IN-
148 AM EDT FRI JUN 26 2015

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 315 AM EDT FOR
NORTHERN CRAWFORD...NORTHERN HARRISON...ORANGE AND SOUTHWESTERN
WASHINGTON COUNTIES...

AT 143 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO 
INDICATE RAIN OVER THE AREA. WHILE RAINFALL RATES HAVE DIMINISHED 
CONSIDERABLY AT THIS TIME...EARLIER INTENSE RAINFALL MAY STILL BE 
CAUSING LOCALIZED FLOODING IN SOME AREAS...ALTHOUGH NO FLASH FLOOD 
REPORTS HAVE BEEN RECEIVED BY THE NATIONAL WEATHER SERVICE AT THIS 
TIME. ADDITIONAL STORMS ARE STILL POSSIBLE OVER THE NEXT HOUR OR TWO.

* LOCATIONS IMPACTED INCLUDE...
  CORYDON...
  ENGLISH...
  PAOLI...

  FLASH FLOOD PRONE AREA IN THIS WARNING...
  INTERSECTION OF APPLE LANE AND KINGS LANE OVERFLOWS DUE TO LOW
  LYING AREA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE INTO
AREAS WHERE THE WATER COVERS THE ROADWAY. FLOOD WATERS ARE USUALLY
DEEPER THAN THEY APPEAR. JUST ONE FOOT OF FLOWING WATER IS POWERFUL
ENOUGH TO SWEEP VEHICLES OFF THE ROAD. WHEN ENCOUNTERING FLOODED
ROADS MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN.

&&

LAT...LON 3856 8605 3833 8603 3833 8601 3831 8601
      3830 8600 3814 8595 3840 8669 3869 8668

$$

TWF
162 
WGUS73 KLMK 260712
FFSLMK

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
312 AM EDT FRI JUN 26 2015

INC025-061-117-175-260721-
/O.EXP.KLMK.FF.W.0033.000000T0000Z-150626T0715Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
WASHINGTON IN-ORANGE IN-HARRISON IN-CRAWFORD IN-
312 AM EDT FRI JUN 26 2015

...THE FLASH FLOOD WARNING WILL EXPIRE AT 315 AM EDT FOR NORTHERN
CRAWFORD...NORTHERN HARRISON...ORANGE AND SOUTHWESTERN WASHINGTON
COUNTIES...

ALTHOUGH RAIN WILL CONTINUE OVER THE AREA EARLY THIS MORNING...THE 
RAIN IS NOT EXPECTED TO BE HEAVY SO NO ADDITIONAL FLOOD CONCERNS ARE 
EXPECTED AT THIS TIME.

LAT...LON 3856 8605 3833 8603 3833 8601 3831 8601
      3830 8600 3814 8595 3840 8669 3869 8668

$$

TWF

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Louisville, KY wrote its last area forecast discussion before this flash flood warning went out at Jun 25, 9:54 PM EDT, 2 hours 29 minutes earlier.

Area forecast discussion, Jun 25, 9:54 PM EDT, 2 hours 29 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LOUISVILLE KY
954 PM EDT Thu Jun 25 2015

...Mesoscale Forecast Update...
Issued at 952 PM EDT Thursday June 25 2015

We're losing the pure surface based environment with the loss of
heating this evening, however plenty of instability (elevated) will
hang around through the overnight hours. Still seeing isolated
storms develop along the boundary, however best forcing still
appears to be NW of the CWA where complex of storms is ongoing
across central MO/southern IL. Still expect coverage of storms to
increase, however think threats will be limited to some
marginally hail from elevated storms and perhaps some strong
gusty winds if complex upstream is able to organize more. Will
keep the Severe Watch going for a bit longer, but may look to
cancel early if things do not materialize over the next hour or
two. Updated products are out.

Previous Update...
Issued at 821 PM EDT Thursday Jun 25 2015

...Isolated Severe Threat Continues this Evening...

A second Severe Thunderstorm Watch (#356) was added across our SE
due to ongoing strong/marginally severe storms, and potential for
developing upstream convection to move into this region. Overall,
there a 2 separate T-storm watches that bisect the center of our
CWA, roughly along a quasi-stationary boundary that will eventually
act as a warm front. The western watch box is in effect until 05Z
and the eastern until 06Z.

Focus will gradually shift back to our West and NW through the later
evening hours as development upstream gradually fills in. Latest
surface moisture convergence data shows pooling along this boundary
that stretches roughly from St. Louis, ESE across the center of our
CWA. Atmosphere should remain strongly unstable (3000-4000 J/KG
MLCAPE) with marginal effective bulk shear values (25-35 knots)
through the evening hours, so expect main storm mode to vary between
and pulse and small organized clusters. However, do think severe
threat will diminish somewhat over the next few hours as a subtle
stable layer develops near the surface with the loss of heating. Did
want to mention a subtle uptick in the LLJ is expect later this
evening which may do little more than help increase coverage, as
overall bulk shear values should still stay marginal.

Did want to mention our biggest threat/strongest storms will occur
across our NW CWA where slightly more favorable speed and
directional shear could support a brief rotating storm or two.
Otherwise, main threats will continue to be isolated damaging winds
and large hail, along with excessive CG lightning and brief heavy
rain.

.SHORT TERM (Now through Friday Night)...
Issued at 315 PM EDT Thu Jun 25 2015

...Multiple rounds of storms expected with severe potential this
evening and again Fri evening...

Complex forecast with limited confidence as multiple convective
complexes are likely to affect the Ohio Valley through Friday night.
Earlier MCS pushed an outflow boundary as far south as the Bluegrass
Parkway by late morning, but SW flow has largely washed out that
boundary. Clouds thinned quickly enough over west-central Kentucky
that the atmosphere has recovered fairly well, and at 18Z moisture
convergence, dewpoint gradient, and even a weak pressure trof
suggest that the effective boundary is very near Interstate 64.
However, AMDAR soundings show a weakening but still strong inversion
between 900-800 mb so there is no convection yet.

As we progress into the evening, the inversion should finally weaken
enough to fire convection by 21-22Z. Mid-level winds near 40 kt will
provide decent speed shear for this time of the summer, so the main
threat will be damaging winds. However, all severe weather modes
remain in play. Southward extent of precip chances and strong/severe
threat may be a bit conservative yet, but the greatest potential for
severe weather is in north central Kentucky.

This convection should diminish by around midnight, perhaps even
sooner if cold pool processes take over. Another MCS will dive at us
from the northwest, and should be arriving to find a less favorable
environment by daybreak Fri.

Look for another lull either side of midday Fri as low-level inflow
weakens. Renewed severe threat develops in the heat of the
afternoon. Likely/categorical POPs Fri afternoon into Fri evening as
the cold front pushes through. Poorly defined surface low will ride
ENE along the front late Friday, and if a tighter closed low can
interact with the boundary and juicy atmosphere, SVR wind/hail
potential is decent and there will even be a non-zero tornado
potential. Tricky max temp forecast as it is dependent on how much
daytime convection develops. Will continue to ride just above climo
in the upper 80s most spots.

.LONG TERM (Saturday through Thursday)...
Issued at 315 PM EDT Thu Jun 25 2015

Saturday...

Cold front will be exiting our CWA to the east on Saturday morning,
and amplified trough will be firmly established over the eastern
CONUS. Expect lingering scattered showers and perhaps a rumble of
thunder mainly east of I-65 with steep low and mid lapse rates, and
what looks to be another shortwave embedded within the parent
trough. Freezing levels will be quite low by Sat evening, so can't
rule out some very small hail with any iso to widely scattered
(20-30% coverage) shower. Highs will struggle under this much cooler
airmass as temps only top out in the low and mid 70s east to mid and
perhaps upper 70s west.

Saturday Night through Sunday Evening...

Surface high becomes more established Saturday night, with dry NW
flow aloft in place. With dew points falling well into the 50s and
decent radiational cooling conditions, below normal temperatures are
in store. Expect most readings in the mid and upper 50s. Dry weather
continues Sunday under the same pattern with warmer highs mostly in
the 75 to 80 range.

Early Monday Morning through Tuesday Night...

As we move into the new work week, NW flow aloft looks to dominate
the pattern as several disturbances move through the flow. This will
keep an active period of showers and t-storms with reinforcing shots
of cooler air each time. The first of these waves will dig across
the upper Midwest and into the lower Great Lakes by Monday
afternoon. Scattered showers and storms ahead of the associated
surface low and cold front could arrive as early as the pre-dawn
hours across southern IN on Monday. Scattered coverage is then
expected to work SE across the CWA ahead of the front through the
day. Isolated to widely scattered activity will linger into the late
evening mainly across the southern CWA. Highs around 80 and lows in
the 60s are expected.

Main trough axis should be working eastward on Tuesday with main
focus for continue Iso to Sct coverage focused across our SE CWA.
Expect mostly dry Tuesday night. Temps will be a bit warmer in the
upper 70s and low 80s Tuesday with slightly milder lows Tuesday
night in the mid 60s.

Wednesday through Thursday...

Upper flow becomes more zonal through mid week supporting a
moderation of temperatures back more solidly into the 80s.
Precipitation chance confidence is quite low as timing of individual
perturbations and the placement of a boundary nearly parallel to the
upper flow will be key during this time. Will keep mention in the
chance range (30-50%).

&&

.AVIATION (00Z TAF Update)...
Issued at 745 PM EDT Thu Jun 25 2015

Ongoing storms have developed along residual outflow and most
coverage should remain between all the TAF sites through the early
evening hours. Will stay VFR during this time with steady SW winds.

Will watch upstream as developing convection slowly fills in and
moves toward the TAF sites through the overnight hours. Confidence
is low on strength when the storms arrive, however hi res models and
antecedent environment support including a tempo mention of MVFR
visibilities. Gusty winds may also occur with storm passage. Will
adjust/amend timing at SDF/LEX as needed but right now think the
best timing at SDF will be between 04-08 z and between 06-10z at
LEX. BWG should stay far enough south.

&&

.LMK WATCHES/WARNINGS/ADVISORIES...
KY...NONE.
IN...NONE.
&&

Mesoscale......BJS
Short Term.....RAS
Long Term......BJS
Aviation.......BJS
Hazardous weather outlook, Jun 25, 7:52 PM EDT, 4 hours 31 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE LOUISVILLE KY
752 PM EDT THU JUN 25 2015

INZ078-079-KYZ031>037-040>043-049-061-062-070>075-081-082-270000-
SCOTT IN-JEFFERSON IN-OLDHAM KY-TRIMBLE KY-HENRY KY-SHELBY KY-
FRANKLIN KY-SCOTT KY-HARRISON KY-WOODFORD KY-FAYETTE KY-BOURBON KY-
NICHOLAS KY-CLARK KY-BUTLER KY-EDMONSON KY-LOGAN KY-WARREN KY-
SIMPSON KY-ALLEN KY-BARREN KY-MONROE KY-CUMBERLAND KY-CLINTON KY-
INCLUDING THE CITIES OF...SCOTTSBURG...MADISON...LA GRANGE...
BEDFORD...NEW CASTLE...SHELBYVILLE...FRANKFORT...GEORGETOWN...
CYNTHIANA...VERSAILLES...LEXINGTON...PARIS...CARLISLE...WINCHESTER...
MORGANTOWN...BROWNSVILLE...RUSSELLVILLE...BOWLING GREEN...FRANKLIN...
SCOTTSVILLE...GLASGOW...TOMPKINSVILLE...BURKESVILLE...ALBANY
752 PM EDT THU JUN 25 2015 /652 PM CDT THU JUN 25 2015/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
INDIANA AND CENTRAL KENTUCKY.

.DAY ONE...NOW THROUGH TONIGHT.

THUNDERSTORMS ARE EXPECTED THIS EVENING. THE STRONGEST STORMS
COULD PRODUCE STRONG WINDS AND SMALL HAIL.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

A LINE OF STRONG TO SEVERE THUNDERSTORMS IS FORECAST TO MOVE
SOUTHEAST THROUGH THE REGION LATE FRIDAY AND FRIDAY NIGHT AHEAD OF
A STRONG COLD FRONT. THESE STORMS WILL BE CAPABLE OF PRODUCING
DAMAGING WINDS...LARGE HAIL... AND VERY HEAVY RAIN.

SCATTERED AFTERNOON AND EVENING THUNDERSTORMS ARE ALSO EXPECTED
MONDAY THROUGH WEDNESDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED THIS EVENING.

&&

MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND
CLIMATE INFORMATION CAN BE FOUND...AT WEATHER.GOV/LOUISVILLE.

KYZ038-039-045>048-053>057-063>067-076>078-270000-
SPENCER KY-ANDERSON KY-NELSON KY-WASHINGTON KY-MERCER KY-
JESSAMINE KY-LARUE KY-MARION KY-BOYLE KY-GARRARD KY-MADISON KY-
HART KY-GREEN KY-TAYLOR KY-CASEY KY-LINCOLN KY-METCALFE KY-ADAIR KY-
RUSSELL KY-
INCLUDING THE CITIES OF...TAYLORSVILLE...LAWRENCEBURG...BARDSTOWN...
SPRINGFIELD...HARRODSBURG...NICHOLASVILLE...HODGENVILLE...LEBANON...
DANVILLE...LANCASTER...RICHMOND...MUNFORDVILLE...GREENSBURG...
CAMPBELLSVILLE...LIBERTY...STANFORD...EDMONTON...COLUMBIA...
JAMESTOWN
752 PM EDT THU JUN 25 2015 /652 PM CDT THU JUN 25 2015/

...SEVERE THUNDERSTORM WATCH 356 IN EFFECT UNTIL 2 AM EDT /1 AM CDT/
FRIDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
KENTUCKY.

.DAY ONE...NOW THROUGH TONIGHT.

THUNDERSTORMS ARE EXPECTED THIS EVENING. THE STRONGEST STORMS
COULD PRODUCE LOCALLY DAMAGING WINDS AND LARGE HAIL.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

A LINE OF STRONG TO SEVERE THUNDERSTORMS IS FORECAST TO MOVE
SOUTHEAST THROUGH THE REGION LATE FRIDAY AND FRIDAY NIGHT AHEAD OF
A STRONG COLD FRONT. THESE STORMS WILL BE CAPABLE OF PRODUCING
DAMAGING WINDS...LARGE HAIL... AND VERY HEAVY RAIN.

SCATTERED AFTERNOON AND EVENING THUNDERSTORMS ARE ALSO EXPECTED
MONDAY THROUGH WEDNESDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE ENCOURAGED TO REPORT INSTANCES OF SEVERE WEATHER OR
HYDRO PROBLEMS TO THE NATIONAL WEATHER SERVICE IN LOUISVILLE.

&&

MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND
CLIMATE INFORMATION CAN BE FOUND...AT WEATHER.GOV/LOUISVILLE.

INZ076-077-083-084-089>092-KYZ023>030-270000-
ORANGE IN-WASHINGTON IN-DUBOIS IN-CRAWFORD IN-PERRY IN-HARRISON IN-
FLOYD IN-CLARK IN-HANCOCK KY-BRECKINRIDGE KY-MEADE KY-OHIO KY-
GRAYSON KY-HARDIN KY-BULLITT KY-JEFFERSON KY-
INCLUDING THE CITIES OF...PAOLI...SALEM...JASPER...MARENGO...
TELL CITY...CORYDON...NEW ALBANY...JEFFERSONVILLE...HAWESVILLE...
HARDINSBURG...BRANDENBURG...BEAVER DAM...LEITCHFIELD...
ELIZABETHTOWN...FORT KNOX...MOUNT WASHINGTON...SHEPHERDSVILLE...
LOUISVILLE
752 PM EDT THU JUN 25 2015 /652 PM CDT THU JUN 25 2015/

...SEVERE THUNDERSTORM WATCH 354 IN EFFECT UNTIL 1 AM EDT /MIDNIGHT
CDT/ FRIDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
INDIANA AND CENTRAL KENTUCKY.

.DAY ONE...TONIGHT.

THUNDERSTORMS ARE EXPECTED LATE THIS AFTERNOON INTO THIS EVENING.
THE STRONGEST STORMS COULD PRODUCE STRONG TO LOCALLY DAMAGING
WINDS AND LARGE HAIL.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

A LINE OF STRONG TO SEVERE THUNDERSTORMS IS FORECAST TO MOVE
SOUTHEAST THROUGH THE REGION LATE FRIDAY AND FRIDAY NIGHT AHEAD OF
A STRONG COLD FRONT. THESE STORMS WILL BE CAPABLE OF PRODUCING
DAMAGING WINDS...LARGE HAIL... AND VERY HEAVY RAIN.

SCATTERED AFTERNOON AND EVENING THUNDERSTORMS ARE ALSO EXPECTED
MONDAY THROUGH WEDNESDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE ENCOURAGED TO REPORT INSTANCES OF SEVERE WEATHER OR
HYDRO PROBLEMS TO THE NATIONAL WEATHER SERVICE IN LOUISVILLE.

&&

MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND
CLIMATE INFORMATION CAN BE FOUND...AT WEATHER.GOV/LOUISVILLE.

BJS

In the hours before

Special weather statement, Jun 25, 10:30 PM EDT, 1 hour 53 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
1030 PM EDT THU JUN 25 2015

INZ076-083-084-260300-
CRAWFORD IN-DUBOIS IN-ORANGE IN-
1030 PM EDT THU JUN 25 2015

...STRONG THUNDERSTORM WITH DANGEROUS LIGHTNING...HEAVY RAIN...HALF
INCH HAIL...AND 40 MPH WINDS...

AT 1028 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A STRONG THUNDERSTORM 13 MILES EAST OF JASPER...AND MOVING EAST AT 25
MPH.

FREQUENT CLOUD TO GROUND LIGHTNING...HEAVY RAIN REDUCING
VISIBILITIES...HALF INCH HAIL...AND GUSTY WINDS OF AROUND 35 TO 40
MPH...ARE EXPECTED WITH THIS STORM.

* THIS STORM WILL ALSO IMPACT...
  ENGLISH...
  WICKLIFFE...
  ETHEL AND GREENBRIER...
  BROWNSTOWN AND YOUNGS CREEK...
  FARGO...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU ARE IN THE PATH OF THIS STORM...SEEK SHELTER INDOORS AND STAY
AWAY FROM WINDOWS. STAY TUNED TO NOAA ALL HAZARDS RADIO...
WEATHER.GOV/LOUISVILLE ON THE INTERNET...OR LOCAL MEDIA FOR LATER
UPDATES AND POSSIBLE WARNINGS.

&&

LAT...LON 3853 8648 3833 8643 3834 8678 3846 8680
TIME...MOT...LOC 0230Z 265DEG 20KT 3840 8668

ZT
Special weather statement, Jun 25, 11:04 PM EDT, 1 hour 19 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
1104 PM EDT THU JUN 25 2015

INZ077-090-091-260335-
FLOYD IN-HARRISON IN-WASHINGTON IN-
1104 PM EDT THU JUN 25 2015

...STRONG THUNDERSTORM WITH DANGEROUS LIGHTNING...HEAVY RAIN...HALF
INCH HAIL...AND 40 MPH WINDS...

AT 1103 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A STRONG THUNDERSTORM 9 MILES NORTH OF CORYDON...AND MOVING EAST AT
25 MPH.

FREQUENT CLOUD TO GROUND LIGHTNING...HEAVY RAIN REDUCING
VISIBILITIES...HALF INCH HAIL...AND GUSTY WINDS OF AROUND 35 TO 40
MPH...ARE EXPECTED WITH THIS STORM.

  MAINLY RURAL AREAS OF NORTHERN HARRISON...NORTHWESTERN FLOYD AND
  SOUTHWESTERN WASHINGTON COUNTIES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS OCCURRING. EXPECT PONDING OF WATER ON LOCAL
ROADWAYS. DRIVERS SHOULD SLOW DOWN AND TURN ON THEIR HEADLIGHTS IF
ENCOUNTERING HEAVY RAINS.

IF YOU ARE IN THE PATH OF THIS STORM...SEEK SHELTER INDOORS AND STAY
AWAY FROM WINDOWS. STAY TUNED TO NOAA ALL HAZARDS RADIO...
WEATHER.GOV/LOUISVILLE ON THE INTERNET...OR LOCAL MEDIA FOR LATER
UPDATES AND POSSIBLE WARNINGS.

&&

LAT...LON 3841 8600 3840 8594 3830 8590 3825 8622
      3836 8627 3835 8625 3837 8626 3842 8626
      3842 8630 3844 8631 3846 8600
TIME...MOT...LOC 0304Z 257DEG 22KT 3835 8613

ZT
Local storm report, Jun 25, 11:27 PM EDT, 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
1127 PM EDT THU JUN 25 2015

...TIME...  ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
...DATE...  ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0940 PM     TSTM WND DMG     5 N HARDINSBURG         37.85N 86.45W
06/25/2015                   BRECKINRIDGE       KY   AMATEUR RADIO

            DAMAGE TO CARPORT AND MINOR ROOF DAMAGE.
            ESTIMATED WINDS 70MPH.

&&

MED
Special weather statement, Jun 25, 11:29 PM EDT, 54 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
1129 PM EDT THU JUN 25 2015

INZ077-078-090>092-KYZ030-031-260500-
CLARK IN-FLOYD IN-HARRISON IN-JEFFERSON KY-OLDHAM KY-SCOTT
IN-WASHINGTON IN-
1129 PM EDT THU JUN 25 2015

...STRONG THUNDERSTORMS WITH DANGEROUS LIGHTNING...TORRENTIAL RAIN...
AND 30 TO 40 MPH WINDS...

AT 1128 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 6 MILES NORTHEAST OF
SALEM TO 9 MILES NORTHWEST OF NEW ALBANY TO 8 MILES SOUTHWEST OF NEW
ALBANY...AND MOVING SOUTHEAST AT 20 MPH.

FREQUENT CLOUD TO GROUND LIGHTNING...TORRENTIAL RAIN REDUCING
VISIBILITIES...AND GUSTY WINDS OF AROUND 35 TO 40 MPH...ARE EXPECTED
WITH THESE STORMS.

  MAINLY RURAL AREAS OF CLARK...EASTERN HARRISON...EASTERN
  WASHINGTON...FLOYD...JEFFERSON...SOUTHWESTERN SCOTT AND WESTERN
  OLDHAM COUNTIES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS OCCURRING. EXPECT PONDING OF WATER ON LOCAL
ROADWAYS. DRIVERS SHOULD SLOW DOWN AND TURN ON THEIR HEADLIGHTS IF
ENCOUNTERING HEAVY RAINS.

IF YOU ARE IN THE PATH OF THESE STORMS...SEEK SHELTER INDOORS AND
STAY AWAY FROM WINDOWS. STAY TUNED TO NOAA ALL HAZARDS RADIO...
WEATHER.GOV/LOUISVILLE ON THE INTERNET...OR LOCAL MEDIA FOR LATER
UPDATES AND POSSIBLE WARNINGS.

&&

LAT...LON 3856 8551 3826 8551 3808 8564 3808 8570
      3822 8607 3845 8602 3871 8610
TIME...MOT...LOC 0329Z 299DEG 17KT 3864 8600 3840 8590
          3824 8595

ZT
Special weather statement, Jun 25, 11:58 PM EDT, 25 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
1158 PM EDT THU JUN 25 2015

INZ090-091-260445-
FLOYD IN-HARRISON IN-
1158 PM EDT THU JUN 25 2015

...STRONG THUNDERSTORM WITH DANGEROUS LIGHTNING...TORRENTIAL RAIN...
HALF INCH HAIL...AND 40 MPH WINDS...

AT 1157 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A STRONG THUNDERSTORM NEAR CORYDON...AND MOVING SOUTHEAST AT 30 MPH.

FREQUENT CLOUD TO GROUND LIGHTNING...TORRENTIAL RAIN REDUCING
VISIBILITIES...HALF INCH HAIL...AND GUSTY WINDS OF AROUND 35 TO 40
MPH...ARE EXPECTED WITH THIS STORM.

* THIS STORM WILL ALSO IMPACT...
  CORYDON...
  NEW MIDDLETOWN AND BRECKENRIDGE...
  DOGWOOD AND LANESVILLE...
  SEVEN SPRINGS...
  ELIZABETH AND LOTTICK CORNER...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU ARE IN THE PATH OF THIS STORM...SEEK SHELTER INDOORS AND STAY
AWAY FROM WINDOWS. STAY TUNED TO NOAA ALL HAZARDS RADIO...
WEATHER.GOV/LOUISVILLE ON THE INTERNET...OR LOCAL MEDIA FOR LATER
UPDATES AND POSSIBLE WARNINGS.

&&

LAT...LON 3821 8587 3817 8591 3803 8604 3820 8631
      3821 8629 3822 8629 3822 8628 3824 8628
      3831 8623
TIME...MOT...LOC 0359Z 296DEG 26KT 3821 8616

ZT
Local storm report, Jun 26, 12:22 AM EDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
1222 AM EDT FRI JUN 26 2015

...TIME...  ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
...DATE...  ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1210 AM     HAIL             CORYDON                 38.21N 86.13W
06/26/2015  E0.75 INCH       HARRISON           IN   BROADCAST MEDIA

&&

MED

The office that day

Everything else NWS Louisville, KY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 25, 10:30 PM EDTSpecial Weather StatementLMKOrange30 min
Jun 25, 11:04 PM EDTSpecial Weather StatementLMKFloyd31 min
Jun 25, 11:29 PM EDTSpecial Weather StatementLMKClark, Floyd91 min
Jun 25, 11:58 PM EDTSpecial Weather StatementLMKHarrison47 min
Jun 26, 12:09 AM EDTSevere Thunderstorm WarningLMKDubois, Orange36 min
Jun 26, 12:50 AM EDTSevere Thunderstorm WarningLMKCrawford, Perry30 min
Jun 26, 12:54 AM EDTFlash Flood WatchLMKClark, Crawford, Dubois, Floyd, Harrison, Jefferson and 4 more25 hr
Jun 26, 1:02 AM EDTFlash Flood WarningLMKCrawford, Harrison, Perry3 hr
Jun 26, 3:51 PM EDTSpecial Weather StatementLMKDubois29 min
Jun 26, 3:59 PM EDTSevere Thunderstorm WarningLMKPerry31 min
Jun 26, 4:15 PM EDTSpecial Weather StatementLMKCrawford, Orange, Washington30 min
Jun 26, 4:26 PM EDTSevere Thunderstorm WarningLMKCrawford, Perry29 min
Jun 26, 4:31 PM EDTSevere Thunderstorm WarningLMKHarrison29 min
Jun 26, 4:58 PM EDTSpecial Weather StatementLMKHarrison32 min
Jun 26, 5:00 PM EDTSpecial Weather StatementLMKCrawford, Perry30 min
Jun 26, 5:01 PM EDTSevere Thunderstorm WarningLMKHarrison29 min
Jun 26, 5:12 PM EDTSevere Thunderstorm WarningLMKCrawford, Harrison38 min
Jun 26, 5:21 PM EDTAreal Flood AdvisoryLMKCrawford, Floyd, Harrison, Perry3 hr
Jun 26, 5:22 PM EDTSevere Thunderstorm WarningLMKClark, Floyd28 min
Jun 26, 5:41 PM EDTAreal Flood AdvisoryLMKClark, Floyd, Harrison3 hr
Jun 26, 5:43 PM EDTSpecial Weather StatementLMKFloyd, Harrison32 min
Jun 26, 5:52 PM EDTFlash Flood WarningLMKClark, Floyd, Harrison3 hr
Jun 26, 5:56 PM EDTSevere Thunderstorm WarningLMKClark, Floyd29 min
Jun 26, 6:20 PM EDTFlash Flood WarningLMKClark3 hr

Nearby

Flash Flood Warnings in Indiana, 2015Every flash flood warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.